MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 4 MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 4 MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92129
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on december 12, 2023.
 
Event or Problem Description
Per the clinic, the device was explanted under general anesthesia on (b)(6) 2023, due to wanting to improve sound outcomes.The patient was re-implanted with a transcutaneous osia implant system during the same surgery.

Brand Name
BI300 IMPLANT 4 MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
aini yusof
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key18307954
Report Number6000034-2023-03979
Device Sequence Number6832521
Product Code LXB
UDI-Device Identifier09321502019545
UDI-Public(01)09321502019545(10)COH1254095(17)230903
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/03/2023
Device Model Number92129
Device Catalogue Number92129
Device Lot NumberCOH1254095
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale